# SDR KBM2006F00106

- Difficulty date: February 1, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 704A46570055
- Part serial: 1478
- Condition: Malfunctioned
- Location: Generator
- Part time: 1,014 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BOX, (GEN) LIGHT STAYS ON.  REMOVED AND REPLACED.  (K)
